# SDR COMA0360423

- Difficulty date: September 23, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 13,968 hours, 13,864 cycles
- Engine: Ge CF34*
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Duct
- Part number: 0945
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5838 DURING CLIMB THE CABIN ALTITUDE INCREASED IN AUTO MODE FOLLOWED BY A RUMBLING NOISE, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE RIGHT 10TH FUSELAGE DUCT.
